MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED HA COATED LAT STEM SIZE 4; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED HA COATED LAT STEM SIZE 4; UNCEMENTED HIP STEM
Catalog Number 01.18.244
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 november 2019: lot 133966: 25 items manufactured and released on 28-oct-2013.Expiration date: 2018-09-30.No anomalies found related to the problem.To date, 23 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of instability which was caused from a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem, head, and liner almost 4 years and 8 months after primary.The surgery was completed successfully.

Brand Name
STEM: AMISTEM COLLARED HA COATED LAT STEM SIZE 4
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9416216
Report Number3005180920-2019-01043
Device Sequence Number10883704
Product Code LZO
UDI-Device Identifier07630030804694
UDI-Public07630030804694
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number01.18.244
Device Lot Number133966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;